MAUDE Adverse Event Report: SEE H.10 MICRUSFRAME10 6MM X 26CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 MICRUSFRAME10 6MM X 26CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR100626
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient age, gender, weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.(b)(4).[conclusion]: the healthcare professional reported that during the emergency coil embolization procedure of an aneurysm due to a gastrointestinal bleeding, the micrusframe 10 6mm x 26cm coil (mfr100626 / s13590) could not be advanced at the distal portion of the introducer sheath.The physician attempted to move the coil several times, and the coil became unraveled.The coil entire coil was removed and replaced with another coil of a different size and the procedure continued to successful completion without further issues or delay using several coils of different sizes.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.The micrusframe 10 10 6mm x 26cm coil was reported as not available to be returned for product evaluation and analysis.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s13590) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not available to be returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Device history lot - a review of manufacturing documentation associated with this lot (s13590) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.With the information provided in the complaint and without the product available for analysis, the reported issue by the customer cannot be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the emergency coil embolization procedure of an aneurysm due to a gastrointestinal bleeding, the micrusframe 10 6mm x 26cm coil (mfr100626 / s13590) could not be advanced at the distal portion of the introducer sheath.The physician attempted to move the coil several times, and the coil became unraveled.The coil entire coil was removed and replaced with another coil of a different size and the procedure continued to successful completion without further issues or delay using several coils of different sizes.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.The micrusframe 10 10 6mm x 26cm coil was reported as not available to be returned for product evaluation and analysis.

Brand Name
MICRUSFRAME10 6MM X 26CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key7895701
Report Number3008114965-2018-00736
Device Sequence Number10792788
Product Code KRD
UDI-Device Identifier10886704077862
UDI-Public10886704077862
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberMFR100626
Device Lot NumberS13590
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1